# SDR DALA2016042703361

- Difficulty date: April 11, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 65,399 hours, 47,963 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON B-CHECK FOUND 12" CRACK IN PANEL 3703A.  C/W SECTION I TIME LIMITED REPAIR IAW ERA 545854-14.
